| Model Number |
FX4308MLC |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
01/05/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due to failure of osseointegration approximately 6 months after initial implant placement.Bone quality around the area was type iv, and oral hygiene around the implant was good.The doctor reported no significant findings during the implant removal surgery.The patient will need another implant surgery.
Additional Manufacturer Narrative
Please see attached summary memo.